EPHED Plus® Nasal Decongestant, Pain Reliever & Fever Reducer Cold and Flu Tablets
Pseudoephedrine Decongestant Provides Temporary Relief From Nasal Decongestion, Pain & Fever Caused By Cold And Flu.
For highly effective treatment of congestion and sinus pressure, this formula is nationally recognized as providing maximum sinus drainage without a prescription. DMD Pharmaceuticals'® EPHED Plus® cold, flu and sinus treatment is available over-the-counter and online, providing sufferers the medicine they need without a visit to the doctor.
Easily available, EPHED Plus® two-tablet package is conveniently there where you need it, when you need it. Keep some on-hand for the next time you or someone you care about needs fast, temporary relief from sinus congestion and the pain and fever of colds and flu.
Active ingredients include 325mg Acetaminophen and 30mg Pseudoephedrine per tablet.
Identification Required for Purchase.
* There is a purchase limit of 3 boxes per day.
* There is a purchase limit of 3 boxes per month.
* ID form is required to complete purchase.
* Due to regulations, DMD does not allow the sale of Pseudo Ephedrine products to the following states: AL, AZ, AR, CA, GA, HI, IL, IA, KS, KY, LA, ME, MI, MN, MS, MO, MT, NV, NM, NC, ND, NJ, OK, OR, SC, SD, TN, TX, WA, WI, WV, WY.
* Ephedrine and Pseudo Ephedrine products may not be ordered together at the same time.
* The information provided in this website is based on the latest information reported to DMD Pharmaceuticals on the date this information was posted, but it does not come with a guaranty of accuracy and it may change from time to time. The laws of the various states and local municipalities differ in many ways, so anyone involved in the possession, sale or use of DMD’s products should make their own determination as to whether their conduct is lawful in the state(s) and local municipalities where their activity takes place - preferably with the help of a qualified attorney.